# SDR FDEA201009273752

- Difficulty date: September 27, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N416FE
- Make and model: Airbus A310-221
- Aircraft serial: 288
- Aircraft time: 43,728 hours, 22,179 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Controller
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

BEFORE DESCENT, NOTICED R INNER TANK QTY WAS DEPLEATING AT A MUCH HIGHER RATE THAN THE LT INNER TANK.  SUSPECTED A FUEL LEAK AND CONSULTED THE QRH.  IAW QRH  PROCEDURE ACCOMPLISHED AN INFLIGHT SHUTDOWN.  PERFORMED INSP ON NR 2 ENG FOR FUEL LEAK AND WET MOTORING LEAK CK, NO EVIDENCE OF FUEL LEAK FOUND, PERFORMED IN FLIGHT SHUTDOWN INSP CHECK ON NR 2 ENG IAW AMM72-00-00-06, ALL NORMAL, RAN ENG FOR 10 MINS OBSERVED FUEL FLOW AND FUEL USED SAME FOR NR1 AND NR2 ENG IAW JRH, REFUELED ACFT AND CHECKED FOR FUEL QTY INDICATION NORMAL.  FOR PRECAUTIONARY R & R FQIC (15QT) IAW AMM28-42-38-4, PERFORMED FUEL IND TEST IAW AMM28-42- 38-5, TEST SATIS.
